# SDR 07FDEA04993

- Difficulty date: December 4, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERNAL REPAIR DOUBLER ON TRAILING EDGE END RIB, APPROXIMATE WING STATION 1278 BETWEEN WING RIBS 20 AND 21 REAR SPAR REQUIRES EVALUATION FOR  MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EVALUATED REPAIR, FOUND NOT TO BE WITHIN APPROVED DATA. REMOVED DAMAGED RIB AND   REPLACED WITH NEW PART. FABED ON FEDEX NR N01216 AND N01215. INSTALLED I/A/W A310-  200 SRM 51-40-21 PG. 25.
